# SDR IXXA090012O

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 73,372 hours, 18,765 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 73,372 hours, 18,765 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT START OF DESCENT INTO PKWA PRESSURIZATION CONTROL LEVER AND OUTFLOW VALVE FROZE UP.  THE CREW HAD TO DO AN EMERGENCY DESCENT, THE O2 MASK IN CABIN DROPPED WHEN ALT INCREASED TO 15000 FT.  THE CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IN PKWA DEFERRED PRESSURIZATION TO PHIK IAW MEL 21-10-01.  MAINTENANCE IN PHIK REPLACED CABIN RATE CONTROLLER, OUTFLOW ACTUATOR.  OPERATIONAL CHECK GOOD IAW MM 21-31-2, 21-31-0, 21-31-4, AND 21-31-4.  ACFT WAS RETURNED TO SERVICE.
